# SDR M3XA2016092107

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N519MT
- Make and model: Bell 407
- Aircraft serial: 53956
- Aircraft time: 3,042 hours, 13,514 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006115FM
- Part serial: A265
- Condition: Failed
- Location: Main Rotor
- Part time: 3,334 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS ENROUTE WITH PATIENT ONBOARD.  PILOT ENCOUNTERED A TRANSMISSION CHIP LIGHT ILLUMINATION AND HAD TO MAKE A PRECAUTIONARY LANDING AT ANOTHER HOSPITAL.  PATIENT WAS THEN TAKEN THE REMAINING DISTANCE BY GROUND.  MECHANIC ARRIVED AND AFTER PULLING THE CHIP DETECTORS, IT WAS EVIDENT THAT DUE TO THE FINDINGS OF METAL, THE ACFT IS GOING TO REQUIRE A TRANSMISSION CHANGE.
